RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Page 309 (Mi mz1282)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A remark on the convergence of the parabola method

A. V. Khlyamkov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm1282

Full text: PDF file (238 kB)

English version:
Mathematical Notes, 1998, 63:2, 271–272

Bibliographic databases:

Received: 09.11.1995

Citation: A. V. Khlyamkov, “A remark on the convergence of the parabola method”, Mat. Zametki, 63:2 (1998), 309; Math. Notes, 63:2 (1998), 271–272

Citation in format AMSBIB
\Bibitem{Khl98}
\by A.~V.~Khlyamkov
\paper A remark on the convergence of the parabola method
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 309
\mathnet{http://mi.mathnet.ru/mz1282}
\crossref{https://doi.org/10.4213/mzm1282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629871}
\zmath{https://zbmath.org/?q=an:0963.65049}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 271--272
\crossref{https://doi.org/10.1007/BF02308772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700042}


Linking options:
  • http://mi.mathnet.ru/eng/mz1282
  • https://doi.org/10.4213/mzm1282
  • http://mi.mathnet.ru/eng/mz/v63/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Khamisov, “Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions”, Math. Notes, 98:3 (2015), 484–491  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020